Universidad Complutense de Madrid
E-Prints Complutense

On the behavior of the solutions of certain nonlinear parabolic problems (Spanish: Sobre el comportamiento de las soluciones de ciertos problemas parabólicos no lineales)

Impacto

Downloads

Downloads per month over past year



Herrero, Miguel A. (1981) On the behavior of the solutions of certain nonlinear parabolic problems (Spanish: Sobre el comportamiento de las soluciones de ciertos problemas parabólicos no lineales). Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales de Madrid, 75 (5). pp. 1165-1183. ISSN 0034-0596

[img] PDF
Restringido a Repository staff only

1MB

Official URL: http://dmle.cindoc.csic.es/revistas/detalle.php?numero=5527




Abstract

For 1<p<∞ let Δpu=∑ni=1Dxi(|Dxiu|p−2Dxiu). Consider the initial value problem (∗) ut−Δpu+β(u)=0 for (x,t)∈Rn×[0,T], u(0)=u0(x) for x∈Rn. Here β is a continuous, nondecreasing real function such that β(0)=0. The author obtains sufficient conditions for the existence of both finite extinction time and compact support in x for solutions of (∗). Some counterexamples are given when the conditions are removed.


Item Type:Article
Subjects:Sciences > Mathematics > Differential equations
ID Code:22782
Deposited On:13 Sep 2013 16:04
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page